#### S.V.R.A

**Hawk Performance Endurance Series** 

# SVRA Spring Vintage Festival with the Shelby American Convention

**SVRA Sprint Race Series** 

May 5, 2014

S.V.R.A.

**Official Schedule** 

Road America Elkhart Lake WI May 15---May 18, 2014

Wednesday,	May	14th

3:00pm-	-6:00pm	Registration
J.OODIII-	-0.000111	regionanon

4:00pm Facility Access (approximate time)

#### Thursday, May 15th

7:00am—5:00pm Registration

## 8:00am-11:45am/ 4:45pm-6:00pm SAAC Track Day Sessions

9:30am Drivers' Meeting---Test Day Drivers-Medical Bldg. 7:30am—6:00pm Tech Inspection (Log Books by Appt.) 10:00am SVRA DOP/TOP Classroom--Medical Bldg

#### 11:45--12:45 LUNCH DOP/TOP Track Van Around Sessions

12:00pm-4:45pm SVRA TEST DAY/DOP-TOP SESSIONS

## Friday, May 16th

7:00am--5:00pm Registration

7:30am-11:30am / 1:30pm-5:30pm Tech Insp. (Log Books by Appt.)

8:00am-9:45am	SAAC	On-Track	Sessions
9:45am-5:30pm	SVRA Race Gr	oups Only	
9:50am	Group 2	Practice	(25min)
10:15am	Group 8	Practice	
10:40am	Group 10	Practice	
11:05am	Group 5, 7	Practice	
·	· ·	· ·	· ·

11:45am—1:00pm	LUNCH BREAK
11:50am	Mandatory Driver Mtg- R.A. Center
12:00pm1:00pm	SVRA & SAAC Track Touring

1:00	)pm	Group	6+SAAC	Practice	
1:25	pm	Group	9	Practice	
1:50	)pm	Group	1,3,4	Practice	
2:15	iam	Group	11	Practice	
2:40	)pm	Group	2	Qualifying 1	(20min)
3:00	)pm	Group	8	Qualifying 1	
3:20	)pm	Group	10	Qualifying 1	
3:40	)pm	Group	5, 7	Qualifying 1	
4:00	)pm	Group	6+SAAC	Qualifying 1	
4:20	)pm	Group	9	Qualifying 1	
4:40	)pm	Group	1,3,4	Qualifying 1	
5:00	)pm	Group	11	Qualifying 1	
5:30	pm-6:00	SAAC	Vintage Ra	ice	30win

## Saturday, May 17th

7:30am—3:00pm Registration

7:30am—11:00am Tech Inspection (Log Books by Appt)

		•		
8:00am	Group	8	Qualifying 2 (25m	in)
8:25am	Group	2	Qualifying 2	
8:50am	Group	6	Qualifying 2	
9:15am	Group	9	Qualifying 2	
9:40am	Group	10	Qualifying 2	
10:05am	Group	5, 7	Qualifying 2	
10:30am	Group	1,3,4	Qualifying 2	
10:55am	Group	11	Qualifying 2	

11:00am Entry deadline for Dairyland Classic Enduro (Sat.)

11:35pm—12:35pm LUNCH BREAK SVRA & SAAC Track Touring

### Saturday, continued

10.05	<b>a</b>		D 1	(20 : )
12:35pm	Group	11	Race 1	(30win)
1:05pm	Group	1,3,4	Race 1	
1:35pm	Group	5, 7	Race 1	
2:05pm	Group	6	Race 1	
2:30pm	Entry deadline f	or BAI	DGER Historic Ei	nduro (Sun.)
2:35pm	Group	2	Race 1	
3:05pm	Group	8	Race 1	
3:35pm	Group	9	Race 1	
4:05pm	Group	10	Race 1	
4:50pm—6	6:00pm Dairy	yland C	Classic Enduro	70 minutes
End #1	(Grou	ıps. 1,2	2,3,4,5a,6a,8)	1 pit stop

6:30pm	Event Party—at the Road America Center
--------	--

#### Sunday, May 18th

8:00am—12 noon 8:00am8:15am	0	Sign up required	
8:15am	Group 7a	Race 2	(30win)
8:45am	Group 6	Race 2	
9:15am	Group 2	Race 2	

10:00—12:00pm	Road America Badger Enduro for Historic	
	GT/GTP	2 hours3 pit stops
End #2	(Groups 5b,6b,	7,9,10,11)

12:10pm Group 1,3,4 Race 2

12:40—1:40pm	LUNCH BR SVRA & SA	EAK AC Track Touring	
1:40pm 2:10pm 2:40pm 3:10pm 3:40pm	Group 11 Group 8 Group 9 Group 10 Group 5,7b	Race 2 Race 2 Race 2 Race 2 Race 2	
4:10PM	End of Track	Activities	

## RACE RUN GROUPS—ROAD AMERICA

 SVRA Group
 1, 3, 4 \*\*

 SVRA Group
 2

 SVRA Group
 5 & 7 \*\*

 SVRA Group
 6

 SVRA Group
 8

 SVRA Group
 9

 SVRA Group
 10

 SVRA Group
 11

Group Splits: 5a (5/FM, BSR,CSR), 5b (5/ASR, GT)

**6a** (GTU, MP) **6b** (AP,BP,TA,AS, GTO) **7a** (S2000) **7b** (ASR, BSR, 7/M)

\*\* Split start--2 Pace Cars--only if deemed necessary Run Groups are Subject to Change based on Entries.